Russian version English version
Volume 9   Issue 1   Year 2014
Kovalenko S.Yu., Bratus' A.S.

Up and Down Estimate of Therapy Quality in Non-Linear Distributed Mathematical Glioma Model

Mathematical Biology & Bioinformatics. 2014;9(1):20-32.

doi: 10.17537/2014.9.20.

References

  1. Murray D. Mathematical Biology. Vol. 2: Spatial Models and Biomedical Applications. Springer; 2003.
  2. Shilbergeld DL, Chicoine MR. Isolation and Characterization of human malignant glioma cells from histologically normal brain. J. Neuwsurg. 1997;86:525-531.
  3. Swanson KR, Alvord EC Jr, Murray JD. Virtual Resection of Gliomas: Effect of Extent of Resection on Recurrence. Mathematical and Computer Modelling. 2003;37(11):1177-1190. doi: 10.1016/S0895-7177(03)00129-8
  4. Matsukado Y, McCarthy CS, Kernohan JW. The Growth of glioblastoma multiforme (asytrocytomas, grades 3 and 4) in neurosurgical practice. J. Neuwsurg. 1961;18:636-644.
  5. Jbabdi S, Mandonnet E, Du au H, Capelle L, Swanson KR, Pelegrini-Issac M, Guillevin R, Benali H. Simulation of Anisotropic Growth of Low-Grade Gliomas Using Di usion Tensor Imaging. Magnetic Resonance in Medicine. 2005;54:616-624. doi: 10.1002/mrm.20625
  6. Tracqui P. From passive diffusion to active cellular migration in mathematical models of tumour invasion. Acta Biotheoretica. 1995;43:443-464. doi: 10.1007/BF00713564
  7. Bratus’ AS, Chumerina ES. Optimal control synthesis in therapy of solid tumor growth. Computational Mathematics and Mathematical Physics. 2008;48(6):892-911. doi: 10.1134/S096554250806002X
  8. Butkovskii AG. Teoriia optimal'nogo upravlenie sistemami s raspredelennymi parametrami (Optimal Control Theory of Distributed Parameter Systems). Moscow; 1965 (in Russ.).
  9. Melikyan AA. Singular characteristics of HJBI equation in state constraint optimal control problems: preprints of IFAC Symposium Modeling and control of economic system. Klagenfert; 2001. P. 155-156.
  10. Vasil'ev FP. Metody optimizatsii (Optimization Methods). Moscow; 2011 (in Russ.).
  11. Avvakumov SN, Kiselev YuN. Some algorithms of optimal control. Proceedings of the Steklov Institute of Mathematics. 2006;255(2):S1-S15. doi: 10.1134/S0081543806060010

     

Table of Contents Original Article
Math. Biol. Bioinf.
2014;9(1):20-32
doi: 10.17537/2014.9.20
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)
References

 

  Copyright IMPB RAS © 2005-2022